# SDR SIMA201203002

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 17,737 hours, 14,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3360 THE CREW REPORTED THAT AFTER THE FLIGHT ATTENDANT TURNED ON THE EMERGENCY LIGHTS TO TEST THEY STAYED ON AND THE CB POPPED (C19).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW EMB 145 AMM 33-50-00.  THE OPERATIONAL CHECK COULD NOT DUPLICATE PROBLEM AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
